Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-3 of 3 (Search time: 0.007 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Rank-width and well-quasi-ordering of skew-symmetric or symmetric matrices

Oum, Sang-il, LINEAR ALGEBRA AND ITS APPLICATIONS, v.436, no.7, pp.2008 - 2036, 2012-04

2
Rank-width: algorithmic and structural results

Oum, Sang-il, DISCRETE APPLIED MATHEMATICS, v.231, pp.15 - 24, 2017-11

3
An FPT 2-Approximation for Tree-Cut Decomposition

Kim, Eun Jung; Oum, Sang-il; Paul, Christophe; Sau, Ignasi; Thilikos, Dimitrios M., ALGORITHMICA, v.80, no.1, pp.116 - 135, 2018-01

rss_1.0 rss_2.0 atom_1.0